# SDR 2006UALA01663

- Difficulty date: August 27, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 18,894 hours, 7,888 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: ZRA1990030
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE PRESSURE RELIEF VALVE FAILED JUST AFTER T/O.  POST FLIGHT REPORT SHOWS PRESS TRANSDUCER 8HA1 REG FAULT.  DETECTED BY THE BLEED AIR MONITORING COMPUTER NR 2.  REPLACED TRANSDUCER OPS AND LEAK CHECKS OK.  BLEED AIR MONITORING COMPUTER NR 1 AND NR 2 TEST CHECKED OK.
